A Case of Acute Generalised Exanthematous Pustulosis Induced by Paracetamol

Şeyhan Kutluğ
Mehmet Halil Çeliksoy
Betül Eroğlu
Levent Yıldız
Alişan Yıldıran

Abstract

Acute generalized exanthematous pustulosis is an exanthematous
disease characterized by a great number of pustules on an acutely
erythematous and edematous surface on the skin. These pustules
are smaller than 5 mm, have non-follicular localization, and are
sterile and superficial. Drugs are held responsible for 90% of the
cases and antibiotics are the main culprits. Viral infections, mercury
exposure, spider bite and radiation have also been rarely reported
as the causative agent. The mortality of AGEP, which is considered
to be one of the Severe Cutaneous Adverse Reactions (SCAR), is
5%. Many of the cases reported are adults. Since AGEP is rare in
children, we present a ten-month-old boy who developed AGEP
after paracetamol use.

Keywords

Drug allergy, paracetamol, child
Tüm hakları saklıdır. © 2016 AAI